Open Access
Translator Disclaimer
2013 Existence of Solution for Impulsive Differential Equations with Nonlinear Derivative Dependence via Variational Methods
Lizhao Yan, Jian Liu, Zhiguo Luo
Abstr. Appl. Anal. 2013(SI61): 1-10 (2013). DOI: 10.1155/2013/908062

Abstract

We use variational methods and iterative methods to investigate the solutions of impulsive differential equations with nonlinear derivative dependence. The conditions for the existence of solutions are established. The main results are also demonstrated with examples.

Citation

Download Citation

Lizhao Yan. Jian Liu. Zhiguo Luo. "Existence of Solution for Impulsive Differential Equations with Nonlinear Derivative Dependence via Variational Methods." Abstr. Appl. Anal. 2013 (SI61) 1 - 10, 2013. https://doi.org/10.1155/2013/908062

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095479
MathSciNet: MR3108666
Digital Object Identifier: 10.1155/2013/908062

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2013 • No. SI61 • 2013
Back to Top